# SDR 2000ZZZX570

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5457P
- Make and model: Piper PA-24-250
- Aircraft serial: 24513
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 2366200
- Condition: Loose
- Location: Ws136
- Part time: 3,017 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ATTACHMENT FITTING STA 136 UNDER AFT BAGGAGE COMPARTMENT FLOOR.  PLATE, P/N 23662-00, AND FITTING, P/N 23663-00, RIVETS GONE.
